# SDR CALA0500059

- Difficulty date: February 23, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 42,604 hours, 9,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210715
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING O/B FIXED LEADING EDGE SKIN TOP SURFACE DELAMINATED AT WS 380.  REPAIRED IAW SRM 51-40-02, 51-70-07, 51-70-17 AND EA 5731-01010.
